Couldn't find what you looking for?

TRY OUR SEARCH!

Yesterday I had impossible headache. I thought that my head will explode. My wife had some Advil so I have decided to take it. I took the first dose about 3 pm and in the next 6 hours I don't remember how much I have take it, but I think that it must be too much. I have certainly taken more then 7 pills. Tell me what are the symptoms of possible overdose?

Loading...

There are a lot of possible sings of overdose like: nausea, heartburn or stomach pain, dizziness, headache, rapid eye movement, lack of response to moderate pain, respiratory distress, bluish coloration of skin or mucous membranes, nervousness, rapid weak heartbeats or palpitations, etc. But since you have not report any changes or symptoms I think that you will get through without consequences but don't try that again!
Reply

Loading...

I really wouldn't worry. I take ualy eight within 24 hours for my period. Hahaa, the other day I actually took 60. Yeah 60 pills, along with 4 claritan, an 11 benedryll.

I got rushed by ambulance to the hospital, and taken care of, and was out early next morning. So yeah, don't worry.
Reply

Loading...

What's the point of taking 4 Claritin? It won't work any better.
Reply

Loading...

Hi:
My answer here would be....If you don't remember how much you've taken, you've probably taken too much or you will. Don't guess about this type of headache. Headaches can be related to several serious conditions. You didn't comment about your general health. Could these headaches be a side effect of some other condition. Also, the amount of meds that your body can tolerate have to do with your body chemistry; your current health status, i.e. you weight, and other things. If you're thinking overdose and you can't remember how much you've taken, get to a medical professional right away. Get some answers about the seriousness of your headaches. We can be irrational when we are in a lot of pain, and we tend to take things or do things that we wouldn't take or do otherwise. Be safe, get to the root of the problem instead of masking what could be a serious problem....Let us know.
Reply

Loading...

I have a sore throat and my doctor said it's ok to take 4 200mg (equals 800mg) at breakfast, lunch and dinner (three times a day). And if it still hurts, take extra strength Tylenol in between those time because it works different than Advil.
She said as long as you don't make it a habit for long periods of time like a month, it's ok.
Reply

Loading...